View : 18 Download: 0

On Two General Classes of Discrete Bivariate Distributions

Title
On Two General Classes of Discrete Bivariate Distributions
Authors
Lee, HyunjuCha, Ji Hwan
Ewha Authors
차지환
SCOPUS Author ID
차지환scopus
Issue Date
2015
Journal Title
AMERICAN STATISTICIAN
ISSN
0003-1305JCR Link1537-2731JCR Link
Citation
vol. 69, no. 3, pp. 221 - 230
Keywords
Baseline seed distributionDiscrete bivariate modelJoint probability mass functionPositive dependency
Publisher
AMER STATISTICAL ASSOC
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this article, we develop two general classes of discrete bivariate distributions. We derive general formulas for the joint distributions belonging to the classes. The obtained formulas for the joint distributions are very general in the sense that new families of distributions can be generated just by specifying the "baseline seed distributions." The dependence structures of the bivariate distributions belonging to the proposed classes, along with basic statistical properties, are also discussed. New families of discrete bivariate distributions are generated from the classes. Furthermore, to assess the usefulness of the proposed classes, two discrete bivariate distributions generated from the classes are applied to analyze a real dataset and the results are compared with those obtained from conventional models.
DOI
10.1080/00031305.2015.1044564
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE